|
Vestnik Samarskogo Universiteta. Estestvenno-Nauchnaya Seriya, 2016, Issue 3-4, Pages 51–62
(Mi vsgu510)
|
|
|
|
Mathematics
The boundary value problem for a hyperbolic equation with Bessel operator in a rectangular domain with integral boundary value condition of the first kind
N. V. Zaitseva Lobachevskii Institute of mathematics and mechanics,
Kazan (Volga region) Federal University, Kazan, 420008, Russian Federation
(published under the terms of the Creative Commons Attribution 4.0 International License)
Abstract:
We consider a boundary value problem with integral nonlocal boundary condition of the first kind for a hyperbolic equation with Bessel differential operator in a rectangular domain.
The equivalence of this problem and a local problem with boundary conditions of the second kind is established.
The existence and uniqueness of solution of the equivalent problem are proved by means of the spectral method. The solution of the problem is obtained in the form of the Fourier–Bessel series. Convergence is proved in the class of regular solutions.
Keywords:
hyperbolic equation, Bessel differential operator, non-local boundary value condition, Fourier–Bessel series, uniqueness, existence.
Received: 18.05.2016
Citation:
N. V. Zaitseva, “The boundary value problem for a hyperbolic equation with Bessel operator in a rectangular domain with integral boundary value condition of the first kind”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, no. 3-4, 51–62
Linking options:
https://www.mathnet.ru/eng/vsgu510 https://www.mathnet.ru/eng/vsgu/y2016/i3/p51
|
Statistics & downloads: |
Abstract page: | 159 | Full-text PDF : | 75 | References: | 29 |
|